# SDR QXEA0201385

- Difficulty date: August 20, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,860 hours, 13,985 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK IN FIREWALL JUST ABOVE MAIN LANDING GEAR RETRACT ACTUATOR ATTACH FITTING UPPER ACCESS HOLE ON NR 2 RIGHT HAND ENGINE.  REPAIRED IAW DHC-8 RD 8-54-806.
